# SDR CA030707006

- Difficulty date: July 1, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,787 hours
- Engine: Ge CF343B1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED ' STAB CHANNEL NR 1 FAIL' MESSAGE DURING CRUISE. RESET OK BUT FAIL MESSAGE AGAIN DURING MANUAL TRIM. TROUBLE SHOOTING DISCOVERED MOTOR ON NR 1 HORIZONTAL STAB TRIMACTUATOR HAD FAILED. TRIM UNIT AND MOTOR CONTROL UNIT WERE ALSO REPLACED
